Side Effects Of Medications A Sexual Health Problem

Side Effects Of Medications A Sexual Health Problem



Side Effects of​ Medications a​ Sexual Health Problem
Almost all prescription medications available in​ the​ market also include one or​ several side effects that may lead to​ sexual health problems. Today,​ research on​ the​ side effects of​ prescription and over the​ counter medications on​ sexual health is​ the​ subject of​ indepth study. it​ has been found that some medications can have side effects that can change the​ way a​ body functions sexually,​ the​ way it​ feels,​ as​ well as​ how one thinks about sex and their mood towards it. Sexual health problems may occur when a​ person is​ using medications for the​ treatment of​ erectile dysfunction,​ or​ ED. Erectile Dysfunction medications impact the​ process of​ getting an erection in​ several ways. Some erections may not be as​ firm as​ they should be,​ while others have the​ inability to​ get an erection at​ all,​ or​ erections that would not go away. On the​ other hand,​ changes in​ lubrication can also happen as​ a​ result of​ both physiological and psychological responses. Lubrication is​ tied to​ hormones and desire,​ and medications can impact lubrication in​ two ways. First,​ certain medications decrease vaginal lubrication. This can make penetration painful,​ and can also increase the​ risk of​ bacterial infections. Second,​ conversely,​ certain medications increase the​ amount of​ vaginal lubrication. This can present no problem,​ but the​ change can be stressful if​ it​ is​ not understood to​ be a​ safe side effect in​ medications.
Another sexual health problem concerning the​ side effects of​ medications are the​ changes in​ the​ experience of​ an orgasm. Many people do not experience orgasms whenever they have sex. For those who either regularly or​ infrequently experience orgasms,​ medications may change this experience. Taking longer to​ reach an orgasm,​ a​ different feeling of​ orgasm whether shorter or​ less intense,​ and the​ inability to​ reach an orgasm can occur.
The physical appearance of​ a​ person is​ intimately tied to​ the​ sexual experience. When a​ medication impacts the​ body or​ the​ perception of​ it,​ this is​ a​ potential sexual health problem that leads to​ social isolation from current sexual partners. Several medications have a​ variety of​ physical impact or​ effect including weight change be it​ loss or​ gain,​ changes in​ ones skin acne,​ splotchy skin,​ and changes in​ odor or​ natural body odors.

Sexual touch is​ an integral part of​ the​ experience. Some medications can change the​ physical and sensory experience of​ touch,​ that can also result in​ a​ sexual health problem. Decreased sensitivity to​ touch that requires more physical stimulation,​ an increase in​ sensitivity to​ touch that makes certain kinds of​ sexual touch unpleasant or​ even painful,​ and a​ change to​ the​ sensitivity to​ scent can all decrease the​ pleasures of​ sexual stimulation.
These are just some of​ the​ possible changes in​ sexual experiences when under certain medications. Such sexual health problems like these needs to​ be addressed accordingly,​ so as​ not to​ make any misleading conclusions about ones own sexual health.




Related Articles:



Related Topics:

Sexual Health News - Sexual Health Guide - Sexual Health Tips - Sexual Health Advice - Sexual Health Videos - Sexual Health Support - Sexual Health Questions - Sexual Health Answers - Sexual Health eBooks - Sexual Health Help



Powered by Blogger.